Alert archive / Iowa / Flash Flood Warnings in 2015
Flash Flood Warning 8, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 22, 2015, 7:16 PM CDT for Appanoose County, Davis County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 7:16 PM CDT (00:16 UTC)
- Expired
- Jun 23, 2015, 1:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Appanoose County, IA, Davis County, IA
The radar
The Des Moines radar (KDMX), 137 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 8:00 PM CDT | FLASH FLOOD | Bloomfield, IA | WATER OVER ROAD A FEW FEET DEEP NEAR THE INTERSECTION OF JEFFERSON STREET AND WEST STREET IN BLOOMFIELD. THE WATER WAS DEEP ENOUGH TO HAVE TO TOW A COUPLE OF VEHICLES OUT OF THE WATER. THERE WERE ALSO A FEW COUNTY ROADS UNDERWATER IN SOUTHERN DAVIS COUNTY. DEL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1958 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 5.7
- Supercell composite
- 17.5
The text
As transmitted, in the capitals the NWS used until 2016.
267
WGUS53 KDMX 230016
FFWDMX
IAC007-051-230615-
/O.NEW.KDMX.FF.W.0008.150623T0016Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
716 PM CDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAVIS COUNTY IN SOUTHEASTERN IOWA...
APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 115 AM CDT
* AT 716 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CENTERVILLE...BLOOMFIELD...LAKE SUNDOWN...RATHBUN LAKE...MORAVIA...
MOULTON...MYSTIC...CINCINNATI...PULASKI...DRAKESVILLE...EXLINE...
FLORIS...UNIONVILLE...NUMA...RATHBUN...PLANO...UDELL...BLOOMFIELD
MUNICIPAL AIRPORT...HONEY CREEK STATE PARK AND CENTERVILLE
MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4071 9310 4090 9295 4090 9218 4060 9218
4058 9310
$$
PODRAZIK4 follow-up statements
725
WGUS73 KDMX 230126
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
826 PM CDT MON JUN 22 2015
IAC007-051-230615-
/O.CON.KDMX.FF.W.0008.000000T0000Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-APPANOOSE IA-
826 PM CDT MON JUN 22 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
DAVIS AND APPANOOSE COUNTIES...
AT 824 PM CDT...DOPPLER RADAR INDICATED ADDITIONAL THUNDERSTORMS
THAT MAY PRODUCE HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES
OF RAIN HAVE ALREADY FALLEN AND ANY ADDITIONAL RAINFALL WILL POSE A
THREAT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CENTERVILLE...BLOOMFIELD...LAKE SUNDOWN...RATHBUN LAKE...MORAVIA...
MOULTON...MYSTIC...CINCINNATI...PULASKI...DRAKESVILLE...EXLINE...
FLORIS...UNIONVILLE...NUMA...RATHBUN...PLANO...UDELL...BLOOMFIELD
MUNICIPAL AIRPORT...HONEY CREEK STATE PARK AND CENTERVILLE MUNICIPAL
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4071 9310 4090 9295 4090 9218 4060 9218
4058 9310
$$
BOKSA865
WGUS73 KDMX 230240
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
940 PM CDT MON JUN 22 2015
IAC007-051-230615-
/O.CON.KDMX.FF.W.0008.000000T0000Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-APPANOOSE IA-
940 PM CDT MON JUN 22 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
DAVIS AND APPANOOSE COUNTIES...
FLASH FLOODING CONTINUES OVER THE WARNING AREAS FROM THUNDERSTORMS
EARLIER THIS AFTERNOON AND EVENING WHERE UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN. THE APPANOOSE COUNTY SHERIFFS OFFICE REPORTED
WATER OVER THE ROAD AT 220TH ST AND 590TH AVE....3RD AND VINE IN
MOULTON AND HIGHWAY 2 AT 296TH AVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4071 9310 4090 9295 4090 9218 4060 9218
4058 9310
$$
BOKSA823
WGUS73 KDMX 230358
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1058 PM CDT MON JUN 22 2015
IAC007-230400-
/O.CAN.KDMX.FF.W.0008.000000T0000Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APPANOOSE IA-
1058 PM CDT MON JUN 22 2015
...THE FLASH FLOOD WARNING FOR APPANOOSE COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES. THE
APPANOOSE COUNTY SHERRIF REPORTED THAT WATER IS RECEDING...ALTHOUGH
THERE STILL MAY BE WATER OVER SOME ROADS...THEY ARE PASSABLE NOW.
LAT...LON 4075 9264 4089 9263 4090 9218 4060 9218
4060 9264
$$
IAC051-230615-
/O.CON.KDMX.FF.W.0008.000000T0000Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-
1058 PM CDT MON JUN 22 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
DAVIS COUNTY...
AT 1050 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO
THUNDERSTORMS FROM EARLIER IN THE EVENING. WATER WAS STILL EXPECTED
TO BE OVER THE ROAD AT 150TH AND FALCON OR 4 MILES NORTHWEST OF
DRAKESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4075 9264 4089 9263 4090 9218 4060 9218
4060 9264
$$
BOKSA339
WGUS73 KDMX 230444
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1144 PM CDT MON JUN 22 2015
IAC051-230454-
/O.CAN.KDMX.FF.W.0008.000000T0000Z-150623T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS IA-
1144 PM CDT MON JUN 22 2015
...THE FLASH FLOOD WARNING FOR DAVIS COUNTY IS CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4075 9264 4089 9263 4090 9218 4060 9218
4060 9264
$$
BOKSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 7:15 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 22, 7:15 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 715 PM CDT MON JUN 22 2015 .UPDATE... ISSUED AT 702 PM CDT MON JUN 22 2015 HEAVY RAINFALL ASSOCIATED WITH THE SEVERE STORMS IN SOUTHEAST PORTIONS OF THE FORECAST AREA HAVE WARRANTED A FLASH FLOOD WARNING FOR THE AREA. 1 HR FLASH FLOOD GUIDANCE WAS AROUND 1.75 INCHES AND Q3 RADAR ESTIMATES WERE IN EXCESS OF 2 INCHES. OUR 88-D WAS GIVING US LOCALIZED 1 HOUR AMOUNTS OF 2 TO 3 INCHES AS WELL. IN ADDITION...A SECOND LINE OF STORMS ASSOCIATED WITH THE COLD FRONT WHICH EXTENDS FROM BROOKLYN IA TO JUST SOUTH OF DES MOINES TO ST. CHARLES WILL BE MOVING THROUGH THE AREA RAKED BY STORMS. WHILE IT IS QUESTIONABLE WHETHER THESE WILL BECOME SEVERE HEAVY RAINFALL WILL STILL BE POSSIBLE. STORMS SHOULD BE OUT OF THE AREA BY 04-06Z WITH A QUIET NIGHT STILL EXPECTED. && .SHORT TERM /TONIGHT/... ISSUED AT 301 PM CDT MON JUN 22 2015 MAIN CONCERN IS SEVERE WEATHER POTENTIAL REMAINDER OF THE AFTERNOON AND EVENING. SOUTHERN SECTIONS BEGINNING TO DESTABILIZE WITH MLCAPE BETWEEN 2500 AND 4500 J/KG AND SBCAPE BETWEEN 3500 AND 5000 J/KG ACROSS THE SOUTH. FOCUSING MECHANISMS INCLUDE OLD OUTFLOW BOUNDARY AND APPROACHING COOL FRONT FROM THE NORTHWEST. WITH BULK SHEAR CONTINUING IN THE 55 TO 60KT RANGE...LIKELY THAT STORMS WILL ONCE AGAIN TRY TO DEVELOP THIS AFTERNOON AND EVENING OVER THE SOUTH HALF OF THE AREA. H700 CAP IS STRONG WITH TEMPS AT 14-16C OVER THE SOUTH AT THIS TIME. IF STORMS BREAK THE CAP...THEY WILL GO SEVERE QUICKLY. ALL MODES OF STORMS POSSIBLE WITH LARGE HAIL...SEVERE WIND GUSTS AND POSSIBLE TORNADOS. AFTER THE STORMS BEGIN TO MOVE SOUTHEAST THIS EVENING...ACTIVITY SHOULD BEGIN TO DIMINISH THROUGH THE LATE EVENING HOURS AND PROGRESS SOUTHEAST OF THE AREA BY 06Z. MODELS VARY ON INITIATION AND PLACEMENT OF STRONGEST CONVECTION...WITH HRRR SUGGESTING THAT CONVECTION WILL INCREASE EAST OF DES MOINES. LOWS BY MORNING WILL DROP INTO THE 50S NORTH TO THE LOWER TO MID 60S SOUTH. .LONG TERM /TUESDAY THROUGH MONDAY/... ISSUED AT 301 PM CDT MON JUN 22 2015 FORECAST WAS MAINLY FOCUSED ON CONVECTIVE AND SEVERE POTENTIAL TUESDAY NIGHT INTO WEDNESDAY AND TEMPERATURES THROUGH MUCH OF THE EXTENDED. LEANED TOWARD A BLEND OF THE NAM/ECMWF TUESDAY THROUGH WEDNESDAY NIGHT...AND CLOSER TO THE ECMWF THROUGH THE REMAINDER OF THE PERIOD. TUESDAY INTO WEDNESDAY...SURFACE HIGH LOOKS TO BUILD INTO THE STATE ON TUESDAY AND WILL SLOWLY SLIDE EAST OF THE FORECAST AREA TUESDAY NIGHT. CUT BACK ON POPS DURING THE DAY TUESDAY INTO TUESDAY EVENING...ESPECIALLY ACROSS THE NORTHERN SECTIONS OF THE FORECAST AREA AS THE SURFACE HIGH WILL SLOW THE PROGRESSION OF NEXT SHORTWAVE ENTERING SOUTHWEST IOWA. GOOD MOISTURE TRANSPORT RETURNS WITH WARM FRONT SURGING NORTH INTO SOUTHERN IOWA LATE TUESDAY NIGHT INTO WEDNESDAY MORNING AND LOOKS TO CONTINUE TO PUSH NORTH THROUGH THE DAY WEDNESDAY. DECENT DEEP LAYER SHEAR WITH WEAK TO MODERATE INSTABILITY OVERNIGHT TUESDAY INTO WEDNESDAY INTO SOUTHWEST TO CENTRAL IOWA. SEVERE POTENTIAL LOOKS MORE LIKELY WIND AND HAIL THREAT AS THE LOW LEVEL SHEAR IS FAIRLY WEAK WEDNESDAY. OTHER THREAT IS HEAVY RAIN WITH PRECIPITABLE WATER VALUES IN THE 1.5 TO 2 INCH RANGE...WARM LAYER CLOUD DEPTHS IN THE 3800-4100 METERS...AND STRONG THETA-E ADVECTION OVER CENTRAL IOWA WEDNESDAY. INCREASED QPF AMOUNTS DURING THE DAY WEDNESDAY. THURSDAY THROUGH SATURDAY...TRENDED TOWARD A DRIER FORECAST LATE WEDNESDAY NIGHT INTO THURSDAY WITH WEAK SURFACE HIGH AND SUBSIDENCE MOVING INTO IOWA DURING THIS TIME. BY FRIDAY...GFS AND ECMWF AREA REMAIN OUT OF SYNC AS GFS REMAINS DRY FRIDAY BUT ECMWF BLASTS IOWA WITH A DECENT SHORTWAVE THROUGH THE REGION. SLIGHTLY FAVORED THE ECMWF DURING THE EXTENDED AND KEPT POPS GOING ON FRIDAY. HIGHER CONFIDENCE TO GO DRY BY SATURDAY INTO SATURDAY NIGHT AND TRENDED THAT WAY...AND LOOKS TO BE DRY EVEN INTO SUNDAY PER ECMWF. && .AVIATION...23/00Z ISSUED AT 702 PM CDT MON JUN 22 2015 VFR CONDITIONS EXPECTED EXCEPT FOR KOTM WHICH WILL HAVE TO DEAL WITH LOCALIZED MVFR CONDITIONS IN TSRA THROUGH 02Z. WINDS WILL BECOME NWRLY BY 03Z ACROSS TAF LOCATIONS THEN LATE IN THE FORECAST PERIOD SWITCH BACK AROUND TO THE ESE. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...FAB SHORT TERM...REV LONG TERM...PODRAZIK AVIATION...FAB
Hazardous weather outlook, Jun 22, 11:56 AM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1156 AM CDT MON JUN 22 2015 IAZ027-028-037>039-047>050-059>062-070>075-081>086-092>097-231700- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 1156 AM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON IN EASTERN AND SOUTHERN IOWA. SOME STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY MORNING. A FEW OF THESE STORMS MAY BE STRONG WEDNESDAY AFTERNOON. PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH SUNDAY. AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON. IAZ004>007-015>017-023>026-033>036-044>046-057-058-231700- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE- 1156 AM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY MORNING. A FEW OF THESE STORMS MAY BE STRONG WEDNESDAY AFTERNOON. PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH SUNDAY. AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS WEEK. KS
In the hours before
Local storm report, Jun 22, 5:29 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
529 PM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TORNADO 7 SE MELCHER-DALLAS 41.17N 93.13W
06/22/2015 MARION IA LAW ENFORCEMENT
TORNADO ROUGHLY 2 MILES SOUTHEAST OF
COLUMBIA. UNKNOWN AMOUNT OF DAMAGE. TIME
ESTIMATED BY RADAR.
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, Jun 22, 6:06 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 606 PM CDT MON JUN 22 2015 IAZ086-095>097-230115- WAPELLO-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...OTTUMWA...CORYDON...SEYMOUR... ALLERTON...HUMESTON...CENTERVILLE...BLOOMFIELD 606 PM CDT MON JUN 22 2015 ...HEAVY RAINFALL AND STRONG WIND EXPECTED ACROSS THE AREA THROUGH 7 PM... A FEW THUNDERSTORMS IN LUCAS AND MONROE COUNTIES HAVE BECOME STRONG AND AS THEY MOVE SOUTHEAST AT 25 MPH THEY MAY PRODUCE DAMAGING WIND GUSTS AND TORRENTIAL RAINFALL THAT MAY LEAD TO STREET FLOODING. THE STORM MONROE COUNTY HAS A HISTORY OF PRODUCING A TORNADO AND STILL HAS THIS POTENTIAL AS IT CONTINUES TO MOVE SOUTHEAST TOWARDS BLAKESBURG. IF STORMS APPROACH YOUR AREA BE PREPARED TO ACT QUICKLY AND SEEK SHELTER INDOORS IMMEDIATELY. PEOPLE IN SOUTHEAST MONROE... SOUTHWEST WAPELLO...NORTHEAST APPANOOSE AND NORTHWEST DAVIS COUNTIES ARE ESPECIALLY AT RISK. FAB
Local storm report, Jun 22, 6:24 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
624 PM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG 1 SSW ALBIA 41.02N 92.81W
06/22/2015 MONROE IA STORM CHASER
LARGE TREE LIMBS DOWN AND A LARGE TIN ROOF
NEAR A CAMPING AREA ON THE SOUTH SIDE OF
ALBIA. UNKNOWN IF IT WAS DUE TO A TORNADO.
TIME ESTIMATED BY RADAR.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 22, 6:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
643 PM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG 1 S ALBIA 41.01N 92.81W
06/22/2015 MONROE IA PUBLIC
ROOF DAMAGE AND TREES DOWN AT INDIAN HILLS
INN...POWER OUT VIA SOCIAL MEDIA...TIME
RADAR ESTIMATED
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 22, 7:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
706 PM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG UNIONVILLE 40.82N 92.70W
06/22/2015 APPANOOSE IA TRAINED SPOTTER
12-15 INCH DIAMETER TREE UPROOTED.
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:03 PM CDT | Tornado Warning | DMX | Davis | 27 min |
| Jun 22, 7:13 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis | 32 min |
| Jun 23, 10:15 AM CDT | River Flood Warning | DMX | Black Hawk | 4 days |
| Jun 23, 3:59 PM CDT | Flash Flood Watch | DMX | Adair, Appanoose, Audubon, Black Hawk, Boone, Bremer and 30 more | 38 hr |
Nearby
Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.